English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Stability of slender bodies under compression and validity of the von Kármán theory

MPS-Authors
/persons/resource/persons235858

Müller,  Stefan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Müller, S., & Lecumberry, M. (2009). Stability of slender bodies under compression and validity of the von Kármán theory. Archive for Rational Mechanics and Analysis, 193(2), 255-310. doi:10.1007/s00205-009-0232-y.


Cite as: http://hdl.handle.net/21.11116/0000-0004-27F7-A
Abstract
There is no abstract available